MathSciNet Relay Station
MathSciNet bibliographic data
MR834094 (87g:58024) 58E10 (53C22)
Ottarsson, S. K. Closed geodesics on Riemannian manifolds via the heat flow. J. Geom. Phys. 2 (1985), no. 1, 49–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement